Some Soliton Structures on the Cotangent Bundle with Respect to the Modified Riemannian Extension
Özet
Let (M, J, g) be an anti-Kähler manifold of dimension n = 2k with an almost complex structure J and a pseudo-Riemannian metric g and let T* M be its cotangent bundle with modified Riemannian extension metric g~∇,G. The modified Riemannian extension metric g~∇,G is obtained by deformation in the horizontal part of the Riemannian extension known in the literature by means of the twin Norden metric G. The paper aims first to examine the curvature properties of the cotangent bundle T* M with modified Riemannian extension metric g~∇,G and second to study some geometric solitons on the cotangent bundle T* M according to the modified Riemannian extension metric g~∇,G.
Anahtar kelimeler
Atıf için künye
Gezer, A., & Bilen, L. (2025). Some Soliton Structures on the Cotangent Bundle with Respect to the Modified Riemannian Extension. CHINESE ANNALS OF MATHEMATICS SERIES B, 46(6), 841–858. https://doi.org/10.1007/s11401-025-0061-9
BibTeX
@article{gezer2025-73769,
author = {Gezer, Aydın and Bilen, Lokman},
title = {Some Soliton Structures on the Cotangent Bundle with Respect to the Modified Riemannian Extension},
journal = {CHINESE ANNALS OF MATHEMATICS SERIES B},
year = {2025},
volume = {46},
number = {6},
pages = {841--858},
issn = {0252-9599},
doi = {10.1007/s11401-025-0061-9},
url = {https://akademik.atauni.edu.tr/yayinlar/73769-some-soliton-structures-on-the-cotangent-bundle-with-respect-to-the-modified}
}